MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2316C166E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Pleural Effusion (2010); Renal Failure (2041); Urinary Tract Infection (2120); Injury (2348); Blood Loss (2597)
Date of Event 11/14/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information references the main component of the system.Other relevant device(s) are: product id: etlw1616c82e, serial/lot #: (b)(4), ubd: 16-jul-2015, udi#: (b)(4); product id: etlw1616c124e, serial/lot #: (b)(4), ubd: 06-sep-2015, udi#: (b)(4); product id: etlw1616c93e, serial/lot #: (b)(4), ubd: 27-sep-2015, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A heli-fx endoanchoring system was used as an accessory device due to concern for late failure in a patient for the endovascular treatment of a 56mm abdominal aortic aneurysm.An endurant ii stent graft system was also implanted during the procedure.Nine endoanchors were successfully implanted from the main body of the endograft to the proximal neck.It was reported post the index procedure the patient developed bilateral incisional pain which was treated with medication.Ecchymosis around the incision site was observed the following day which resolved without treatment.One day post the index procedure bleeding and anemia were reported.This event was treated with a blood transfusion and confirmed as resolved.On the same date the patients urinary output was decreased and a uti was diagnosed the following day.Treatment with medication and ivf replacement resolved this event.A pleural effusion was also diagnosed on this day.It is reported that this resolved without treatment.The above reported events were determined to be related to the index procedure.Approximately one year later the patient developed thrombocytopenia and care has since transferred to another group.No additional clinical sequelae were reported.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7657918
Report Number2953200-2018-00935
Device Sequence Number19424339
Product Code MIH
UDI-Device Identifier00613994991218
UDI-Public00613994991218
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2015
Device Model NumberETBF2316C166E
Device Catalogue NumberETBF2316C166E
Device Lot NumberV04117595
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2018
Initial Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight73